# SDR AWXA200400483

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 18,426 hours, 7,119 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: E0415B3LM025
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - BRAKES - BRAKES MOMENTARILY GRABBED ON TOUCHDOWN, AUTO BRAKES WERE NOT SELECTED AND MANUAL BRAKES WERE NOT BEING APPLIED, BRAKES RELEASED AFTER ABOUT 1 SECOND.  MAINTENANCE TROUBLESHOT PER TSM 32-42-00-810-889, AND REMOVED AND REPLACED PUSH BUTTON SWITCHES 7GG & 8GG, OPERATIONAL CHECK WAS GOOD.
